×

zbMATH — the first resource for mathematics

A duality theorem for general hypergeometric functions. (English. Russian original) Zbl 0619.33006
Sov. Math., Dokl. 34, 9-13 (1987); translation from Dokl. Akad. Nauk SSSR 289, 19-33 (1986).
In this short communication, the authors give relation between the general hypergeometric functions defined on the Grassmann manifold \(G_{k,n}\), and those on its dual \(G_{n-k,n}\). Relations with classical hypergeometric functions are also given.
Reviewer: A.Kaneko

MSC:
33C60 Hypergeometric integrals and functions defined by them (\(E\), \(G\), \(H\) and \(I\) functions)
PDF BibTeX XML Cite